# SDR CA090629005

- Difficulty date: June 28, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,048 hours
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Cracked
- Location: Mlg
- Part time: 14,096 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING NR 1 MAIN WHEEL ASSY (PN 5010571-1, SN DEC98-0302), OUTER FLANGE (PN 5010581, IPC 32-41-00, FIG 5-40) DEPARTED WHEEL HUB ASSY FOLLOWED BY TIRE WHICH SHREDDED TO 2 LARGE PIECES.  CREW DID NOT REALIZE THEY HAD LOST A TIRE UNTIL THE FOD WAS REPORTED ON RUNWAY BY THE NEXT LANDING ACFT.  MX INSPECTED ACFT AND CARRIED OUT A BURST TIRE SPECIAL INSP WITH NO FAULTS. FOUND OTHER THAN THE DAMAGED WHEEL ASSY.  DAMAGED WHEEL ASSY AND IT’S AXLE MATE WERE REPLACED AND THE ACFT RETURNED TO SERVICE.  UPON INSP OF REMAINS OF THE WHEEL ASSY IT WAS NOTED THAT THE LOCKING RING (PN 5013230, IPC 32-41-00, FIG 5-35B) WAS STILL IN PLACE ON THE WHEEL HUB ASSY.  OUTER FLANGE (PN 5010581, IPC 32-41-00, FIG 5-40) WAS FOUND ON THE RUNWAY AND WAS FOUND CRACKED.  TIRE CARCASS WAS ALSO FOUND ON THE RUNWAY.  WHEEL ASSY HAD 1111 HOURS TSO AND 875 CYCLES SINCE LAST O/H.  WHEEL ASSY HAS BEEN REPAIRED (SHOP VISIT) TWICE SINCE THE LAST O/H.  WHEEL ASSY HAD 173 HOURS AND 136 CYCLES SINCE THE LAST REPAIR (SHOP VISIT).  OUTER FLANGE IS ULTRASONICALLY NDT INSP AT EVERY SHOP VISIT.  LAST LPI OF THE OUTER FLANGE WAS DONE AT THE LAST O/H.
